Level Sets of Fuzzy HX Ideal of a HX Ring

Authors(2) :-R. Muthuraj, N. Ramila Gandhi

In this paper , we introduce the concept of level sets of fuzzy HX left ideal and fuzzy HX right ideal of a HX ring . Also we have discussed the properties of fuzzy HX right(left) ideal under homomorphism and anti homomorphism by establishing the relationship among them.

Authors and Affiliations

R. Muthuraj
Department of Mathematics, H.H.The Rajah’s College, Pudukkottai, Tamilnadu, India
N. Ramila Gandhi
Department of Mathematics, PSNA College of Engineering and Technology, Dindigul, Tamilnadu, India

Fuzzy HX left ideal, fuzzy HX right ideal, fuzzy HX ideal, homomorphism , anti homomorphism.

  1. Bing-xueYao and Yubin-Zhong, The construction of power ring, Fuzzy information and Engineering (ICFIE),ASC 40,pp.181-187,2007.
  2. Bing-xueYao and Yubin-Zhong, Upgrade of algebraic structure of ring, Fuzzy information and Engineering 2: pp.219-228,2009.
  3. Liu. W.J., Fuzzy invariant subgroups and fuzzy ideals, Fuzzy sets and systems,8:133-139.
  4. Li Hong Xing, HX ring, BUSEFAL ,34(1),pp. 3-8,January 1988.
  5. Mashinchi.M and Zahedi.M.M, On fuzzy ideals of a ring,J.Sci.I.R.Iran,1(3),pp. 208-210(1990).
  6. Muthuraj.R, Ramila Gandhi.N, Homomorphism and anti homomorphism of fuzzy HX ideals of a HX ring, Discovery, Volume 21, Number 65, July 1, 2014, pp. 20-24.
  7. Muthuraj.R, Ramila Gandhi.N,  pseudo fuzzy cosets of a HX ring,SS international journal of Pure and applied mathematics. Vol.1 Issue.1,pp. 22-30,2015.
  8. Muthuraj.R, Ramila Gandhi.N, Anti fuzzy HX ring and its level sub HX ring, International Journal of Mathematical Trends and Technology,Volume 31(2016), pp. 95-100.
  9. Rosenfeld. A., Fuzzy groups,J.Math.Anal.,35, pp.512-517,1971.
  10. Zadeh.L.A., Fuzzy sets,Information and control,8, pp.338-353.

Publication Details

Published in : Volume 2 | Issue 3 | May-June 2016
Date of Publication : 2016-06-30
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 357-363
Manuscript Number : IJSRSET1623108
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

R. Muthuraj, N. Ramila Gandhi, " Level Sets of Fuzzy HX Ideal of a HX Ring, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 2, Issue 3, pp.357-363, May-June-2016.
Journal URL : http://ijsrset.com/IJSRSET1623108

Article Preview